What are the repercussions of accidental overdose of Levothyroxine?
no affect at all
Thank you for contacting HCM with your health care concerns
I am sorry to see that you accidentally took an extra levothyroxine. Your dose is not very large and is actually the most common dose. Taking an extra will not cause you to feel any different. Your body can easily metabolize the extra amount. It usually takes several days of extra doses to feel any affect. The usual effects of hyperthyroidism are racing heart, feeling hot all the time, thin hair and constipation. But these effects only manifest after high doses over several weeks.
I can reassure you that one extra dose is not going to affect you.
I hope I answered your question. Please contact us again if you have any additional questions
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the pathophysiology of a barbiturate overdose
- Levothyroxine overdose side effects
- Accidental overdose of lisinopril
- What is overdose on combiflame
- What are the causes of fertyl overdose
- What is the overdose of ecosprin 325
- What will happen with an overdose of eptoin
- Levothyroxine overdose symptoms
- Stamlo beta accidental overdose
- Amoxicillin 400 accidental overdose